JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Some Properties of (p, q) - Lucas Number
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 56, Issue 2,  2016, pp.367-370
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2016.56.2.367
 Title & Authors
Some Properties of (p, q) - Lucas Number
Suvarnamani, Alongkot;
  PDF(new window)
 Abstract
In this paper, we consider the generalized Lucas sequence which is the (p, q) - Lucas sequence. Then we used the Binet`s formula to show some properties of the (p, q) - Lucas number. We get some generalized identities of the (p, q) - Lucas number.
 Keywords
Lucas Number;Generalized Lucas Sequence;Binet`s Formula;
 Language
English
 Cited by
 References
1.
C. Bolat, A. Ipeck and H. Kose, On the Sequence Related to Lucas Numbers and Its Properties, Mathematica Aeterna, 2(2012), 63-75.

2.
S. Falcon and A. Plaza, On the k-Fibonacci Numbers, Chaos, Solitons and Fractals, 32(2007), 1615-1624. crossref(new window)

3.
S. Falcon, On the k-Lucas Numbers, International Journal of Contemporary Mathematical Sciences, 6(2011), 1039-1050.

4.
T. Koshy, Fibonacci and Lucas Numbers with Applications, Wiley-Interscience, New York, NY, USA, 2001.

5.
S. Vajda, Fibonacci and Lucas Numbers and the Golden Section, Ellis Horwood, Chichester, UK, 1989.

6.
A. Suvarnamani and M. Tatong, Some Properties of (p, q) - Fibonacci Numbers, Science and Technology RMUTT Journal, 5(2)(2015), 17-21.

7.
R. K. Raina and H. M. Srivastava, A class of numbers associated with the Lucas numbers, Math. Comput. Modelling, 25(7)(1997), 15-22. crossref(new window)

8.
G. B. Djordjevic'c and H. M. Srivastava, Some generalizations of certain sequences associated with the Fibonacci numbers, J. Indonesian Math. Soc., 12(2006), 99-112.